# SDR SWAA2022033072974

- Difficulty date: February 15, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737*
- Aircraft serial: 30617
- Aircraft time: 61,780 hours, 31,376 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SLAT 2 AROUND FASTENER THAT ATTACH ACTUATOR FITTING LOCATED LEADING SLAT LOWER SURFACE SS 322.71 AT LT WING 2022-109049 / [01] FAULT RESOLVED ANOTHER FAULT TTG8Q00AUFPD;[02] FAULT RESOLVED ANOTHER FAULT TTG8Q00AUFPD
